Britains Antarctic dimension

Beck, Peter (1983) Britains Antarctic dimension. International Affairs, 59(3), pp. 429-444. ISSN (print) 0020-5850

Full text not available from this archive.
Item Type: Article
Research Area: Politics and international studies
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017)
Depositing User: Automatic Import Agent
Date Deposited: 01 Jul 2011 15:29
Last Modified: 01 Jul 2011 15:29

Actions (Repository Editors)

Item Control Page Item Control Page